Total Pageviews

Followers

Dr Blake's Book

Translate

Wednesday, July 7, 2010

Medications and Possible Tendon Problems

     A great source for drug complications is http://www.drug-inquiry.com/ . Athletes should avoid if possible the antibiotic group called the fluorquinolones--Cipro, Levaquin, Avelox, and Tequin to name a few. They have a fairly well documented association with tendon problems including rupture. And these problems can be temporary or permanent. Also, cortisone based drugs, like Flovent, Advair, Prednisone should not be mixed with non-steroidal drugs like motrin, aleve, feldene, etc, which can also can tendon problems. I great source of information is the Pharmacist. Always ask about the risks and contra-indications with other drugs you are taking.

No comments:

Post a Comment

Thank you very much for leaving a comment. Due to my time restraints, some comments may not be answered.I will answer questions that I feel will help the community as a whole.. I can only answer medical questions in a general form. No specific answers can be given. Please consult a podiatrist, therapist, orthopedist, or sports medicine physician in your area for specific questions.